# SDR CALA0100426

- Difficulty date: April 27, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 9,103 hours, 2,500 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED DENT IN L1 DOOR (2 INCHES X 3 INCHES).  REPAIRED PER SRM 53-00-01.
